# SDR AALA202210034642

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 25,314 hours, 3,438 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 410046545
- Part serial: 71278A1
- Condition: Discharged
- Location: L1 Door Assist
- Part time: 25,314 hours, 3,438 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REFERENCE MIC 8844185 DUE TO SLIDE DEPLOYMENT L-1 EMERGENCY POWER ASSIST SYSTEM BOTTLE REQUIRES REPLACEMENT. REPLACED L1 EMERGENCY POWER ASSIST SYSTEM BOTTLE ASSEMBLY.
